# SDR DXTA2024022811030

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 8,743 hours, 6,878 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR DATA COMPUTER: GEA 1 FAIL CAS DURING FLIGHT. THIS CAUSED LOSS OF MANY INDICATIONS INCLUDING GEAR DOWN AND LOCKED.  POWERED AIRCRAFT AND IT POWERED NORMALLY WITH NONE OF THE CAS MESSAGES RELATED TO THE GEA1 FAIL
MESSAGE, UPLOADED CMC DATA INTO AHEAD, RETURNED EMERGENCY GEAR HANDLE TO STOWED POSITTON IAW EMB·SOS AMM 32••35•00, AFTER CREW USED THE HANDLE ON APPROACH DUE TO FAULTY GEAR INDICATION DUE TO GEA1 FAIL GEAR IS INDICATING THREE GREEN (02 27 SL), REMOVED AND REPLACED THE GEA 1 WITH A REPAIRED GEA1 (PN OFF/ON 011•00831•00, SN OFF 46709386, SN ON 467151081 IAW EMB-505 AMM 31·41•03, SOFTWARE LOADING AND OP CHECKS WERE SATISFACTORY,
